Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What medicine should I take for dry cough that comes up during summer ?

I was on a summer cold for 7-8 days and today (8th day) my throat went a bit dry and started a very low cough. I had the same thing happened to me last year, same month. Last year, I took antibiotics but nothing happened and switched to anti- allergic pills wich did the trick. What should I do now ? (Today is the day that cough started).
Asked On : Mon, 8 Aug 2011
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to HCM.seasonal symptoms look like allergic bronchitis.avoid dust exposure as much as possible.start taking anti allergic tab cough associated with sputum production?if symptoms wont come back in 3days then consult physician they wil help you out.
Answered: Mon, 8 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You might have allergic bronchitis.
There may be mixed infection too.
Go for anti histamine tab like cetrizine and as it spreaded to lungs take antibiotic medicines along with anti histamines.
Avoid fried and junk food.
Ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor